# SDR AALA201708149035

- Difficulty date: August 11, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320900000
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT CARGO FLOOR PANEL 151PF.  REPLACED FLOOR PANEL 151PF IAW AMM 53-42-14.
